# SDR SWAA2022082335465

- Difficulty date: July 27, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED BTW BS 394 TO BS 400 AT LEVEL S-24L FWD CARGO COMPARTMENT 2022-376060 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23.;[02] REPLACED PLATE LOCATED BTW BS 394 TO BS 400 AND BTW S-19L TO S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED PLATE LOCATED BTW BS 394 TO BS 400 AND BTW S-19L TO S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW Ï¿½TEM RII
